# SDR AALA202511181845

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 69,799 hours, 28,928 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING J/C 08T33027001, DVI OF LEFT ELEVATOR TAB INSTALL, FOUND ELAVATOR TAB CONTROL ACTUATOR UNION CORRODED. REMOVED CORROSION FROM LEFT HAND TAB ACTUATOR FITTING. PER AMM 51-21-31 AND APPLIED CORROSION PROHIBITING LPS3 AS REQ.
